Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 35, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 31, 2017, 5:00 PM EDT for Rensselaer County, Washington County, New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2017, 5:00 PM EDT (21:00 UTC)
- Expired
- May 31, 2017, 6:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Rensselaer County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 85 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
051
WUUS51 KALY 312100
SVRALY
MAC003-NYC083-115-VTC003-025-312200-
/O.NEW.KALY.SV.W.0035.170531T2100Z-170531T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
500 PM EDT WED MAY 31 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northeastern Berkshire County in western Massachusetts...
Southeastern Washington County in east central New York...
Northeastern Rensselaer County in east central New York...
Southern Bennington County in southern Vermont...
Southwestern Windham County in southern Vermont...
* Until 600 PM EDT
* At 500 PM EDT, a severe thunderstorm was located over Grafton, or
10 miles east of Troy, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Berlin around 510 PM EDT.
Pownal around 525 PM EDT.
Williamstown around 530 PM EDT.
North Adams and Stamford around 545 PM EDT.
Florida around 555 PM EDT.
Monroe and Readsboro around 600 PM EDT.
Other locations impacted by this severe thunderstorm include Hairpin
Turn, Center White Creek, Hoosick Junction, Paper Mill Village,
Sodom, Greylock, Petersburg Junction, Readsboro Falls, Johnsonville
and South Shaftsbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4274 7287 4274 7302 4270 7302 4270 7295
4269 7295 4269 7298 4267 7300 4266 7297
4267 7296 4265 7296 4268 7358 4299 7357
4301 7286
TIME...MOT...LOC 2100Z 268DEG 23KT 4275 7347
HAIL...1.00IN
WIND...60MPH
$$
JPV2 follow-up statements
723
WWUS51 KALY 312130
SVSALY
Severe Weather Statement
National Weather Service Albany NY
530 PM EDT WED MAY 31 2017
NYC083-115-312140-
/O.CAN.KALY.SV.W.0035.000000T0000Z-170531T2200Z/
Washington NY-Rensselaer NY-
530 PM EDT WED MAY 31 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHEASTERN RENSSELAER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
western Massachusetts...and southern Vermont.
LAT...LON 4267 7327 4295 7324 4299 7286 4274 7287
4274 7302 4270 7302 4270 7295 4269 7295
4269 7298 4267 7300 4266 7297 4267 7296
4265 7296 4265 7298
TIME...MOT...LOC 2130Z 258DEG 23KT 4281 7310
$$
MAC003-VTC003-025-312200-
/O.CON.KALY.SV.W.0035.000000T0000Z-170531T2200Z/
Berkshire MA-Bennington VT-Windham VT-
530 PM EDT WED MAY 31 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN BERKSHIRE...SOUTHERN BENNINGTON AND SOUTHWESTERN
WINDHAM COUNTIES...
At 530 PM EDT, a severe thunderstorm was located near Stamford, or
near Bennington, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Monroe and Readsboro around 545 PM EDT.
Wilmington around 555 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4267 7327 4295 7324 4299 7286 4274 7287
4274 7302 4270 7302 4270 7295 4269 7295
4269 7298 4267 7300 4266 7297 4267 7296
4265 7296 4265 7298
TIME...MOT...LOC 2130Z 258DEG 23KT 4281 7310
HAIL...0.75IN
WIND...60MPH
$$
JPV261
WWUS51 KALY 312158
SVSALY
Severe Weather Statement
National Weather Service Albany NY
558 PM EDT WED MAY 31 2017
MAC003-VTC003-025-312208-
/O.EXP.KALY.SV.W.0035.000000T0000Z-170531T2200Z/
Berkshire MA-Bennington VT-Windham VT-
558 PM EDT WED MAY 31 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERKSHIRE...
SOUTHERN BENNINGTON AND SOUTHWESTERN WINDHAM COUNTIES WILL EXPIRE AT
600 PM EDT...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning will be allowed
to expire.
A severe thunderstorm watch remains in effect until 900 PM EDT for
western Massachusetts...and southern Vermont.
LAT...LON 4267 7327 4295 7324 4299 7286 4274 7287
4274 7302 4270 7302 4270 7295 4269 7295
4269 7298 4267 7300 4266 7297 4267 7296
4265 7296 4265 7298
TIME...MOT...LOC 2158Z 268DEG 23KT 4282 7287
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:05 PM EDT, 55 minutes earlier.
Area forecast discussion, May 31, 4:05 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Albany NY
405 PM EDT Wed May 31 2017
.SYNOPSIS...
Strong to severe thunderstorms will be possible this afternoon and
evening as an upper level disturbance crosses the region. High
pressure will then build in for late tonight through Friday,
bringing mainly fair conditions, although isolated to scattered
showers are still possible both Thursday and Friday afternoon.
Temperatures will be warmer than recent days, although remaining
slightly below seasonal levels.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A Severe Thunderstorm Watch is in effect for the entire
forecast area through 9 PM EDT...
Convection is underway this afternoon with multiple reports of
pea size hail and some gusty winds. Expect strong to severe
storms will continue through the remainder of the afternoon as
storms progress eastward and tap into better instability.
Damaging winds and quarter size hail will be the primary threats
through this afternoon.
Tonight should serve as a transition period with gradual
clearing and cooler temperatures. However, overnight lows will
remain mild, in the upper 40s to lower 50s area wide.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The short term period will be dominated by a deepening upper
level low digging into New England with several impulses
rotating around the low and across the area. On Thursday,
cooler, dry air will work into New York, as high pressure
begins nosing into the region. This should limit any rain
chances across the area, with the exception of an isolated
shower or two across the Adirondacks and Mohawk Valley regions
as an upper impulse passes by. Behind the impulse, gusty
west/northwest winds will develop in the afternoon, with some
gusts possibly reaching 25-35 mph, especially within the Mohawk
Valley/Capital Region and Berkshires. High temperatures should
reach the lower/mid 70s in most valley areas, with mainly 60s
across higher elevations. Some portions of the mid Hudson Valley
could approach 80 due to enhanced downsloping.
Thursday night will be mainly clear and cool. Lows should be
cooler, mainly ranging from the upper 30s/lower 40s across
higher elevations, to the upper 40s to lower 50s in valley
areas.
Friday and Friday night, the upper low shifts east as a strong
impulse dives out of Canada. This impulse will help deepen the
low and shift it towards our area. With the upper low mainly
overhead, there will be an increase in cloudiness and slightly
cooler temperatures on Friday. A weak cold will track through
the region during the afternoon with scattered showers and
thunderstorms possible. Highs on Friday are expected in the
upper 60s to lower 70s but around 60 to lower 60s across the
higher terrain. Friday night, temperatures will dip into the low
to mid 40s in the high terrain and near 50 in the valleys.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The first half of the weekend will be dry...but the balance of
the extended period will be one of our wettest periods of the
season thus far. Weak high pressure quickly succumbs to a
moisture-rich system with deep overrunning more reminiscent of
early spring than early summer. This system tracks more or less
east across the Great Lakes region...to New York State by
Monday. Temperatures will be below normal with abundant
cloudiness...as highs struggle through the 60s...with mostly 50s
in the higher elevations.
With high pressure systems weak to non-existent, backfilling of the
low is likely, keeping rain almost continually going into mid-week.
Perhaps there will be improvement as early as Wednesday, but
the expected development of an inverted trof near our region
keeps this possibility in doubt.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
An approaching disturbance is expected to generate scattered showers
and thunderstorms this afternoon. Some of these storms have the
potential to be severe with large hail and damaging winds. Have
included most likely time period for storms to affect each site
based on current satellite trends showing building cumulus as well
as hi-res model solutions.
Low-level moisture may linger overnight in the wake of these storms,
with model soundings indicating the potential for light for or low
stratus. This may be contingent upon the terminals receiving
rainfall this afternoon. Have continued inherited forecast of IFR
conditions developing tonight. A drier airmass will filter in
Thursday, allowing sites to improve to VFR conditions by late
morning.
Winds today will be from the south at around 10 kt or less, becoming
light southerly overnight. Winds will turn westerly and may gust to
near 20 kt by the end of the TAF period early Thursday
afternoon.
Outlook...
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Scattered SHRA...TSRA.
Friday Night: Moderate Operational Impact. Scattered SHRA.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: Low Operational Impact. Isolated SHRA.
Sunday: Moderate Operational Impact. Scattered SHRA.
Sunday Night: Moderate Operational Impact. Scattered SHRA.
Monday: Moderate Operational Impact. Scattered SHRA.
&&
.FIRE WEATHER...
Strong to severe thunderstorms will be possible this afternoon and
evening as an upper level disturbance crosses the region. High
pressure will then build in for late tonight through Friday,
bringing mainly fair conditions, although isolated to scattered
showers are still possible both Thursday and Friday afternoon.
Temperatures will be warmer than recent days, although remaining
slightly below seasonal levels.
&&
.HYDROLOGY...
Showers and thunderstorms will continue through this evening.
Total QPF is expected to range from 0.25-0.50 inch, but locally
higher rainfall amts are possible in thunderstorms. Some minor
urban, small stream, and poor drainage flooding cannot be ruled
out through this evening.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.EQUIPMENT...
The ASOS at the Pittsfield Municipal Airport, MA and Glens
Falls, NY continue to experience outages with hourly METARS
occasionally or continuously missing. This will persist until
communications are fully restored.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 9 PM EDT this evening for
CTZ001-013.
NY...Severe Thunderstorm Watch until 9 PM EDT this evening for
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 9 PM EDT this evening for
MAZ001-025.
VT...Severe Thunderstorm Watch until 9 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...JVM
NEAR TERM...JVM
SHORT TERM...JVM
LONG TERM...ELH
AVIATION...Thompson
FIRE WEATHER...JVM
HYDROLOGY...KL/Thompson/JVM
EQUIPMENT...Hazardous weather outlook, May 31, 1:27 PM EDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 127 PM EDT Wed May 31 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 127 PM EDT Wed May 31 2017 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern and central New York and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is now requested. Please send any severe weather reports to your local National Weather Service office in Albany, NY.
In the hours before
Local storm report, May 31, 4:23 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
423 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 1 NNW NISKAYUNA 42.83N 73.90W
05/31/2017 M1.75 INCH SCHENECTADY NY NWS EMPLOYEE
&&
EVENT NUMBER ALY1703818
JECLocal storm report, May 31, 4:35 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
435 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 2 W MALTA 42.97N 73.83W
05/31/2017 SARATOGA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1703819
JECLocal storm report, May 31, 4:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL SOUTH SCHENECTADY 42.79N 73.97W
05/31/2017 M1.00 INCH SCHENECTADY NY NWS EMPLOYEE
&&
EVENT NUMBER ALY1703820
JVMLocal storm report, May 31, 4:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
449 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL ROTTERDAM 42.78N 73.95W
05/31/2017 E1.00 INCH SCHENECTADY NY FACEBOOK
&&
EVENT NUMBER ALY1703821
JECSpecial weather statement, May 31, 4:55 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
455 PM EDT WED MAY 31 2017
NYZ032-033-038-082-312130-
Northern Herkimer-Hamilton-Southern Herkimer-Northern Fulton-
455 PM EDT WED MAY 31 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...
NORTHWESTERN FULTON AND SOUTHERN HERKIMER COUNTIES...
At 454 PM EDT, a strong thunderstorm was located over Poland, or 10
miles northeast of Utica, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Newport and Cold Brook around 500 PM EDT.
Middleville around 505 PM EDT.
Ohio around 510 PM EDT.
Other locations impacted by this storm include Oregon, Curtis, Farrel
Corner, Clockmill Corners, Russia, Whitehouse, Knappville, Shaker
Place, Piseco and Wilmurt Corners.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4322 7507 4324 7507 4323 7510 4326 7516
4330 7515 4330 7512 4334 7508 4348 7447
4322 7437 4309 7518
TIME...MOT...LOC 2054Z 254DEG 25KT 4322 7509
WASULALocal storm report, May 31, 4:59 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
459 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL HAGUE 43.75N 73.50W
05/31/2017 M1.00 INCH WARREN NY FACEBOOK
0340 PM HAIL 3 SW DARROWSVILLE 43.58N 73.86W
05/31/2017 M0.88 INCH WARREN NY PUBLIC
0350 PM TSTM WND DMG GLEN 42.89N 74.35W
05/31/2017 MONTGOMERY NY FACEBOOK
TREE DOWN ON ROAD
0415 PM HAIL ROTTERDAM 42.78N 73.95W
05/31/2017 E1.00 INCH SCHENECTADY NY FACEBOOK
0418 PM HAIL SOUTH SCHENECTADY 42.79N 73.97W
05/31/2017 M1.00 INCH SCHENECTADY NY NWS EMPLOYEE
0421 PM HAIL 1 NNW NISKAYUNA 42.83N 73.90W
05/31/2017 M1.75 INCH SCHENECTADY NY NWS EMPLOYEE
0426 PM TSTM WND DMG 2 W MALTA 42.97N 73.83W
05/31/2017 SARATOGA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1703817 ALY1703815 ALY1703816 ALY1703821 ALY1703820
ALY1703818 ALY1703819
SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 11:54 AM EDT | River Flood Warning | ALY | Oneida | 38 hr |
| May 31, 12:35 PM EDT | Special Weather Statement | ALY | Hamilton | 55 min |
| May 31, 1:29 PM EDT | Special Weather Statement | ALY | Hamilton | 61 min |
| May 31, 3:07 PM EDT | Special Weather Statement | ALY | Warren | 53 min |
| May 31, 3:19 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 41 min |
| May 31, 3:27 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 33 min |
| May 31, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 41 min |
| May 31, 3:44 PM EDT | Special Weather Statement | ALY | Saratoga | 46 min |
| May 31, 4:02 PM EDT | Special Weather Statement | ALY | Schenectady | 28 min |
| May 31, 4:06 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Rensselaer, Saratoga, Schenectady, Washington | 54 min |
| May 31, 4:14 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 51 min |
| May 31, 4:25 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 65 min |
| May 31, 4:43 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 2 hr |
| May 31, 4:55 PM EDT | Special Weather Statement | ALY | Herkimer | 35 min |
| May 31, 4:59 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 46 min |
| May 31, 5:36 PM EDT | Special Weather Statement | ALY | Hamilton | 24 min |
| May 31, 5:50 PM EDT | Special Weather Statement | ALY | Columbia | 25 min |
| May 31, 5:57 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| May 31, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 57 min |
| May 31, 6:13 PM EDT | Special Weather Statement | ALY | Dutchess | 47 min |
| May 31, 6:16 PM EDT | Special Weather Statement | ALY | Columbia | 29 min |
| May 31, 6:44 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 61 min |
| May 31, 7:14 PM EDT | Tornado Warning | ALY | Dutchess | 31 min |
| May 31, 2:01 PM EDT | Special Weather Statement | ALY | Windham | 44 min |
| May 31, 5:55 PM EDT | Special Weather Statement | ALY | Windham | 50 min |
| May 31, 5:28 PM EDT | Special Weather Statement | ALY | Berkshire | 47 min |
| May 31, 5:33 PM EDT | Special Weather Statement | ALY | Berkshire | 42 min |
| May 31, 5:45 PM EDT | Special Weather Statement | ALY | Berkshire | 30 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in Vermont, 2017Severe Thunderstorm Warnings in Massachusetts, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.